Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 55, NWS La Crosse, WI

July 21, 2016Adams County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 21, 2016, 8:51 AM CDT for Adams County, Wisconsin. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2016, 8:51 AM CDT (13:51 UTC)
Expired
Jul 21, 2016, 9:15 AM CDT
In force
24 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Adams County, WI

The radar

The La Crosse radar (KARX), 113 km from the middle of the area, began a volume at 13:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 1.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1904 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1904 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

750 
WUUS53 KARX 211351
SVRARX
WIC001-211415-
/O.NEW.KARX.SV.W.0055.160721T1351Z-160721T1415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
851 AM CDT THU JUL 21 2016

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ADAMS COUNTY IN CENTRAL WISCONSIN...

* UNTIL 915 AM CDT

* AT 850 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR WESTFIELD TO 7 MILES NORTHWEST OF WISCONSIN
  DELLS...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHEASTERN ADAMS COUNTY...INCLUDING THE FOLLOWING LOCATIONS:
  COUNTY ROADS B AND P...BIG SPRING...COUNTY ROADS B AND
  K...PLAINVILLE AND HIGHWAYS 82 AND 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4364 8978 4365 8979 4367 8979 4368 8981
      4371 8983 4377 8985 4380 8990 4383 8992
      4394 8960 4364 8960
TIME...MOT...LOC 1350Z 304DEG 29KT 4380 8951 4373 8984 

HAIL...1.00IN
WIND...60MPH
 
$$

SHEA
2 follow-up statements
725 
WWUS53 KARX 211401
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
901 AM CDT THU JUL 21 2016

WIC001-211415-
/O.CON.KARX.SV.W.0055.000000T0000Z-160721T1415Z/
ADAMS WI-
901 AM CDT THU JUL 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM CDT
FOR SOUTHEASTERN ADAMS COUNTY...

AT 900 AM...A LINE OF SEVERE THUNDERSTORMS WAS MOVING ACROSS
SOUTHERN ADAMS COUNTY IN CENTRAL WISCONSIN...NORTH OF THE WISCONSIN
DELLS. THESE STORMS HAVE A HISTORY OF PRODUCING HAIL AND WIND GUSTS
UP TO 50 MPH. MOVE INDOORS UNTIL THEY PASS.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL COULD DAMAGE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INDOORS UNTIL THESE STORMS PASS.

&&

LAT...LON 4364 8978 4365 8979 4367 8979 4368 8981
      4371 8983 4377 8985 4380 8990 4383 8992
      4394 8960 4364 8960
TIME...MOT...LOC 1400Z 311DEG 24KT 4376 8948 4369 8981 

HAIL...1.00IN
WIND...60MPH
 
$$

SHEA
086 
WWUS53 KARX 211412
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
912 AM CDT THU JUL 21 2016

WIC001-211421-
/O.EXP.KARX.SV.W.0055.000000T0000Z-160721T1415Z/
ADAMS WI-
912 AM CDT THU JUL 21 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY WILL
EXPIRE AT 915 AM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.

THE ADAMS COUNTY SHERIFF DEPARTMENT IS NOT AWARE OF ANY SEVERE
WEATHER FROM THESE STORMS...ALTHOUGH IT DID PRODUCE GUSTY WINDS AND
DIME SIZED HAIL EARLIER.

LAT...LON 4364 8978 4365 8979 4367 8979 4368 8981
      4371 8983 4377 8985 4380 8990 4383 8992
      4394 8960 4364 8960
TIME...MOT...LOC 1410Z 304DEG 29KT 4376 8948 4369 8981 

$$

SHEA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 6:10 AM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jul 21, 6:10 AM CDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
610 AM CDT THU JUL 21 2016

.SHORT TERM...(Today through Friday)
Issued at 336 AM CDT Thu Jul 21 2016

Problems galore in the short term today. Models have done a terrible
job of depicting the convective potential with this obvious QLCS
squall line moving through MN. Even with convection ongoing across
ND near the 00z init time of the models, most had no clue. But the
positive side of things...the action is going on in the best areas
as diagnosed via conventional mass field analysis. As such, do
anticipate that the ongoing convection will continue southeast
through the northern third of the forecast area this morning, which
was not accounted for in the previous forecast. The rain cooled air,
clouds, and resultant cold pool will throw a huge monkey wrench into
the heat forecast. Still feel there will be a chance for the
atmosphere to recover, and it will still get pretty warm. And the
rain may even add more low level moisture to the equation. But the
cold pool may take some time to overcome, so our actual air
temperature may not end up quite as warm as previously forecast. In
fact, our going temps were 2-7 degrees above the warmest of the
guidance values. So did lower temperatures some. The resulting heat
index values did come down some as well, and some areas may not hit
the actual Excessive Heat Warning criteria. But it will be close,
and will likely still be well into Advisory range. So will just hold
on to the headlines as they are at this point.

Adding further to the story...the few model solutions that actually
have some convection are suggesting that this line may run all the
way down into southern WI and eastern IA. Perusal of other model
fields suggests there should be a lull in the action for a time this
afternoon, so will continue to hold onto that idea. Which also
allows me to keep the rest of the forecast somewhat intact. But if
that actually does happen, temps/sky and the heat headlines are all
in trouble.

This all dovetails into tonight and even Friday as well. Based on
the convection and the strength of the short wave trough that is
causing all of this as it moves into the western Great Lakes, the
surface front is now shown to be down into Iowa by the models. Some
depict more convection along it. If that indeed is where the front
ends up, and we get more rain, we probably are too high for temps
tonight into Friday as well. Lots for the day crew forecasters to
look at, with several significant changes perhaps needed.

.LONG TERM...(Friday night through Wednesday)
Issued at 336 AM CDT Thu Jul 21 2016

The front is expected to lift north again Friday night in advance of
the next short wave that will send a surface low and cold front
through the region for the weekend. Indications are that some
convection will fire along this boundary, but it may be south and
west of the forecast area. The best chance for storms will come
Saturday afternoon and night. There will be a severe risk with these
storms due to ample shear and instability.

A brief respite Monday before another disturbance spreads showers
and thunderstorms into the region for late Tuesday into Wednesday.
Not much time to really dig into this given all of the short term
concerns.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 610 AM CDT Thu Jul 21 2016

Primary concern for aviation interests today is the convective
potential this morning. Good squall line passing across northern
WI, but it appears it will stay north of both airfields. But those
who want to fly north or east this morning will have some
circumnavigation to deal with. Outside of this, expect warm and
muggy conditions once again today. Various short term models
suggest a cold front will drop into the region by evening, so
there could be some isolated convection that forms during the
evening. But the chances appear so small at this point that it
doesn't even warrant mention. But will definitely have to monitor
trends later today.

&&

.ARX Watches/Warnings/Advisories...
WI...Excessive Heat Warning from noon today to 7 PM CDT Friday for
     WIZ032>034-041>044-053>055-061.

     Excessive Heat Warning from noon today to 10 PM CDT this evening
     for WIZ017-029.

MN...Excessive Heat Warning from noon today to 7 PM CDT Friday for
     MNZ079-086>088-094>096.

IA...Excessive Heat Warning from noon today to 7 PM CDT Friday for
     IAZ008>011-018-019-029-030.

&&

SHORT TERM...MW
LONG TERM...MW
AVIATION...MW
Hazardous weather outlook, Jul 21, 4:25 AM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
425 AM CDT THU JUL 21 2016

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034-
041>044-053>055-061-221100-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-
CRAWFORD-RICHLAND-GRANT-
425 AM CDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND WESTERN INTO SOUTHWEST WISCONSIN

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL MOVE THROUGH PARTS OF SOUTHEAST MINNESOTA AND
WESTERN WISCONSIN THIS MORNING. THE PRIMARY THREAT IS FROM STRONG
WINDS AND LIGHTNING.

HEAT INDEX VALUES WILL THEN RISE TO BETWEEN 100 AND 110 DEGREES
THIS AFTERNOON...AND WILL REMAIN ABOVE 80 TONIGHT. AN EXCESSIVE HEAT
WARNING IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SMALL CHANCE FOR THUNDERSTORMS FRIDAY. SEVERE WEATHER IS
NOT ANTICIPATED. A BETTER CHANCE FOR STORMS IS EXPECTED LATE
SATURDAY AND SATURDAY NIGHT. IN ADDITION TO LOCALLY HEAVY
RAINFALL...SOME OF THOSE STORMS COULD PRODUCE HAIL AND GUSTY WINDS.

THERE MAY ALSO BE SOME THUNDERSTORMS FROM LATE TUESDAY INTO
WEDNESDAY...BUT THAT IS TOO FAR OFF AT THIS TIME TO DETERMINE ANY
SEVERE WEATHER RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH FRIDAY.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WIZ017-029-221100-
TAYLOR-CLARK-
425 AM CDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL MOVE THROUGH NORTH CENTRAL WISCONSIN THIS
MORNING. DAMAGING WINDS ARE THE PRIMARY THREAT...BUT SMALL HAIL...
HEAVY RAINFALL...AND FREQUENT LIGHTNING ARE ALSO OF CONCERN.

HEAT INDEX VALUES WILL THEN RISE TO BETWEEN 100 AND 110 DEGREES
THIS AFTERNOON. AN EXCESSIVE HEAT WARNING IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ANOTHER CHANCE FOR THUNDERSTORMS IS EXPECTED LATE SATURDAY AND
SATURDAY NIGHT. IN ADDITION TO LOCALLY HEAVY RAINFALL...SOME OF
THOSE STORMS COULD PRODUCE HAIL AND GUSTY WINDS.

THERE MAY ALSO BE SOME THUNDERSTORMS FROM LATE TUESDAY INTO
WEDNESDAY...BUT THAT IS TOO FAR OFF AT THIS TIME TO DETERMINE ANY
SEVERE WEATHER RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

MW

In the hours before

Local storm report, Jul 21, 7:01 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
701 AM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 AM     HAIL             1 E RIPLINGER           44.83N 90.38W
07/21/2016  E0.88 INCH       CLARK              WI   LAW ENFORCEMENT

            .

&&

CJA
Special weather statement, Jul 21, 7:08 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
708 AM CDT THU JUL 21 2016

WIZ029-033-034-042-211245-
MONROE-TREMPEALEAU-CLARK-JACKSON-
708 AM CDT THU JUL 21 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CLARK...
NORTHWESTERN MONROE...JACKSON AND CENTRAL TREMPEALEAU COUNTIES...

AT 708 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR MARSHFIELD TO 6 MILES NORTHWEST OF
GALESVILLE. MOVEMENT WAS EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH...DIME SIZE HAIL AND HEAVY RAINFALL ARE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BLACK RIVER FALLS...NEILLSVILLE...MILLSTON...SHORTVILLE...HATFIELD...
FRANKLIN...SHERWOOD...LYNN...IRVING...MERRILLAN...ETTRICK...
ALMA CENTER...MELROSE...TAYLOR...HIXTON...GRANTON...CITY POINT...
I 94 EXIT 115...IDUNA AND BEAR BLUFF TOWNSHIP.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4416 9032 4412 9155 4472 9032
TIME...MOT...LOC 1208Z 289DEG 30KT 4466 9027 4413 9148

WETENKAMP
Special weather statement, Jul 21, 7:37 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
737 AM CDT THU JUL 21 2016

MNZ088-WIZ034-041>044-211315-
WINONA-JUNEAU-ADAMS-MONROE-LA CROSSE-JACKSON-
737 AM CDT THU JUL 21 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WINONA...
NORTHERN MONROE...SOUTHEASTERN JACKSON...NORTHERN LA CROSSE...
NORTHWESTERN JUNEAU AND NORTHERN ADAMS COUNTIES...

AT 736 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS ACROSS PORTIONS
OF SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN.

MOVEMENT WAS EAST AT 50 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LA CROSSE...SPARTA...TOMAH...ONALASKA...HOLMEN...WEST SALEM...
BANGOR...DAKOTA...MILLSTON...BRICE PRAIRIE...FORT MC COY...
CATARACT...NEW ROME...FRENCH ISLAND...LEON...BURNS...ROCKLAND...
MELROSE...DRESBACH AND WARRENS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4386 9074 4389 9160 4399 9137 4399 9132
      4400 9133 4441 9032 4425 9032 4425 8960
      4422 8960
TIME...MOT...LOC 1236Z 292DEG 41KT 4428 9035 4390 9141

WETENKAMP
Local storm report, Jul 21, 7:59 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
759 AM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 AM     TSTM WND DMG     LUBLIN                  45.08N 90.72W
07/21/2016                   TAYLOR             WI   LAW ENFORCEMENT

            LUBLIN AS A REFERENCE POINT. TAYLOR COUNTY SHERIFF
            DEPARTMENT REPORTED NUMEROUS TREES DOWN ACROSS THE
            COUNTY.

0616 AM     TSTM WND DMG     THORP                   44.96N 90.80W
07/21/2016                   CLARK              WI   LAW ENFORCEMENT

            NUMEROUS TREES DOWN

&&

AJ
Special weather statement, Jul 21, 8:23 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
823 AM CDT THU JUL 21 2016

WIZ042>044-211400-
JUNEAU-ADAMS-MONROE-
823 AM CDT THU JUL 21 2016

...A LINE OF STRONG THUNDERSTORMS MOVING THROUGH CENTRAL
WISCONSIN THIS MORNING....

AT 820 AM...RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM NEAR
TOMAH TO NEAR WAUTOMA IN WESTERN AND CENTRAL WISCONSIN...PRODUCING
WIND GUSTS OF 30 TO 40 MPH. LOCALLY HEAVY RAIN IS ALSO EXPECTED AS
THESE STORMS MOVE SOUTHEAST THIS MORNING.

BE ALERT FOR THESE WIND GUSTS...ESPECIALLY IF YOU ARE IN A WOODED
AREA OR CAMPING.

LAT...LON 4364 9019 4371 9031 4373 9031 4373 9034
      4391 9059 4410 8960 4364 8960
TIME...MOT...LOC 1320Z 306DEG 21KT 4405 8959 4389 9043

SHEA
Local storm report, Jul 21, 8:48 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
848 AM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 AM     HAIL             ADAMS                   43.95N 89.81W
07/21/2016  E0.75 INCH       ADAMS              WI   TRAINED SPOTTER

            OCCURRED AT INTERSECTION OF LINDEN STREET
            AND ANN STREET.

&&

CJA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 5:08 AM CDTSpecial Weather StatementARXTaylor22 min
Jul 21, 5:31 AM CDTSevere Thunderstorm WarningARXClark, Taylor74 min
Jul 21, 6:37 AM CDTSpecial Weather StatementARXClark, Trempealeau23 min
Jul 21, 7:08 AM CDTSpecial Weather StatementARXJackson37 min
Jul 21, 7:37 AM CDTSpecial Weather StatementARXLa Crosse, Monroe38 min
Jul 21, 8:23 AM CDTSpecial Weather StatementARXAdams, Juneau37 min
Jul 21, 11:50 AM CDTHeat AdvisoryARXAdams, Clark, Jackson, Juneau, Monroe, Taylor31 hr
Jul 21, 1:34 PM CDTSpecial Weather StatementARXClark26 min
Jul 21, 1:59 PM CDTSpecial Weather StatementARXClark31 min
Jul 21, 2:15 PM CDTSpecial Weather StatementARXBuffalo30 min
Jul 21, 2:36 PM CDTSpecial Weather StatementARXBuffalo24 min
Jul 21, 2:51 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau20 min
Jul 21, 3:08 PM CDTSpecial Weather StatementARXAdams, Clark, Jackson, Juneau, La Crosse, Monroe and 1 more82 min
Jul 21, 3:38 PM CDTSevere Thunderstorm WarningARXAdams, Juneau37 min
Jul 21, 4:14 PM CDTSevere Thunderstorm WarningARXAdams, Juneau, Monroe46 min
Jul 21, 5:07 PM CDTSpecial Weather StatementARXAdams, Juneau23 min
Jul 21, 5:41 PM CDTSpecial Weather StatementARXLa Crosse, Monroe34 min
Jul 21, 5:57 PM CDTSpecial Weather StatementARXLa Crosse, Vernon18 min
Jul 21, 6:21 PM CDTSpecial Weather StatementARXVernon24 min
Jul 21, 6:34 PM CDTSpecial Weather StatementARXRichland56 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.